# SDR SWAA2022022476497

- Difficulty date: October 12, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 68,365 hours, 39,986 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RT UPPER TRAIL EDGE PNL CLIP CRACKED / R/R'ED RT MLG RT UPPER TRAILING EDGE PANEL CLIP PER SRM 51-40-02
